Publications of R. Erman

BACK TO COATI PUBLICATION INDEX

Publications of R. Erman

Articles in journal or book's chapters
  1. R. Erman, F. Havet, B. Lidicky, and O. PangrĂ¡c. 5-colouring graphs with 4 crossings. SIAM Journal on Discrete Mathematics, 25(1):401-422, 2011. [PDF ] [Abstract] [bibtex-entry]
     
Internal reports
  1. R. Erman, F. Havet, B. Lidicky, and O. PangrĂ¡c. 5-colouring graphs with 4 crossings. Research Report 7110, INRIA, November 2009. [Abstract] [bibtex-entry]
     

BACK TO COATI PUBLICATION INDEX



Last modified: Fri Oct 20 15:06:07 2017